2016-06-022016-06-022001Bonilla Ramírez, A.L. y Calderón Moreno, M.d.C. (2001). On universality of composition operators in several variables. Houston Journal of Mathematics, 27 (4), 907-918.0362-1588http://hdl.handle.net/11441/41793In this paper we characterize the universality of a sequence of composition operators generated by automorphisms of the N-dimensional unit polydisc DN, on Hardy spaces of DN . In addition, we provide suitable conditions for the universality of partial derivative-composition operators in certain spaces X of holomorphic functions in DN and the N-dimensional unit ball. Our theorems improve or extend earlier ones due to Bourdon and Shapiro, Herzog, León, Bernal and the authors, among others.application/pdfengAttribution-NonCommercial-NoDerivatives 4.0 Internacionalhttp://creativecommons.org/licenses/by-nc-nd/4.0/N-dimensional unit ball and unit polydisccomposition operatorpartial derivative operatoruniversal functionSeidel-Walsh theoremHardy spacesproperly discontinuous actionOn universality of composition operators in several variablesinfo:eu-repo/semantics/articleinfo:eu-repo/semantics/openAccesshttps://idus.us.es/xmlui/handle/11441/41793